A note on homotopic invariance for endpoints of multi-valued contractive mappings

Bancha Panyanak

Abstract


In this paper, we prove the homotopic invariance for endpoints of multi-valued contractive mappings in Banach spaces. We also give an example to illustrate the main result. At the same time, a question raised in [B. Panyanak, The demiclosed principle for multi-valued nonexpansive mappings inBanach spaces, J. Nonlinear Convex Anal. 17 (2016), 2063-2070] is answered in the negative.

Refbacks

  • There are currently no refbacks.


Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|